MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; COCHLEAR IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; COCHLEAR IMPLANT
Model Number MI1000 MED-EL CONCERT
Medical Device Problem Codes Migration (4003); Lack of Effect (4065)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
The device was explanted.The user was dissatisfied with its performance.
 
Additional Manufacturer Narrative
Conclusion: based on measurements performed on the device whilst it was implanted and during explant investigation, it must be assumed that the explantation was not due to a technical problem.The recipient_s perception was unsatisfactory; however, no technical problem could be detected.Mechanical damages found during investigation are most likely attributable to the explantation surgery.Based on the recipient report the reason for the reduced benefit for the recipient seems to be non-device related.Additionally, the two most basal channels were disabled due to undetermined reasons, since it is unclear whether the electrode had migrated or if there was an incomplete insertion at initial implantation.However, the remaining ten channels should provide satisfactory hearing benefit.This is a final report.
 
Event or Problem Description
The device was explanted.The user was dissatisfied with its performance.

Brand Name
CONCERTO
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key21034026
Report Number9710014-2024-01170
Device Sequence Number9133123
Product Code MCM
UDI-Device Identifier09008737062729
UDI-Public(01)09008737062729
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2015
Device Model NumberMI1000 MED-EL CONCERT
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexFemale